# SDR 2025F00075

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: General aviation
- Aircraft: N323QS
- Make and model: Cessna 680A
- Aircraft serial: 6800134
- Aircraft time: 14,736 hours, 9,931 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 3 AREAS OF CORROSION LOCATED IN LH MLG WHEEL WELL, AFT SPAR, LOWER CLIP IAW C680 SRM 51-70-02. FOUND CORROSION BLENDS TO BE BEYOND C680 SRM 51-70-02 EXCEEDING .002" OF MATERIAL REMOVED FROM NOMINAL THICKNESS. REPAIRED CORROSION BLENDS IAW NETJETS AQRD ENGINEERING RFTS-113108 REV.0 TITLE: N323QS (680-0134) LH AND RH WING AFT SPAR CORROSION, DATE: 18MAR25
